# SDR C2XA07IA074

- Difficulty date: March 27, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 20,418 hours, 15,439 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2367, THE CREW REPORTED SMOKE IN THE CABIN AND A LAV SMOKE WARNING AFTER T/O.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, PERFORMED GROUND RUNS AND FOUND THE ODOR TO BE RESIDUAL OIL.  THE AIRCRAFT WAS TEST FLOWN SATISFACTORILY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
